Liste des citations dans Numdam pour : Relaxation of multiple integrals below the growth exponent

Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 3, pp. 309-338.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 20 (2014) no. 4, pp. 1078-1122.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 2, pp. 555-573.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 18 (2012) no. 1, pp. 181-207.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 2, pp. 472-492.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 13 (2007) no. 4, pp. 692-706.

Annales de l'I.H.P. Analyse non linéaire, Tome 21 (2004) no. 2, pp. 209-236.

Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 359-390.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 2, pp. 299-311.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000), pp. 71-85.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 3, pp. 531-548.

Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 6, pp. 773-812.